MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® FENESTRATED SCREW SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® FENESTRATED SCREW SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 55750025545
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via manufacturer representative regarding patient underwent t12 vertebroplasty + t11¿l1 percutaneous pedicle screw (pps) fixation revision surgery for extension.It was reported that currently t9-l1 was fixed, but the right l1 fenestrated screw broke below the screw head.The left l1 fenestrated screw is bent.Reoperation is scheduled for extending to l2 and l3.The tip of the screw is planned to remain in place.Additional screws were placed at l2 and l3, and fixation was completed.There were no further complications or symptoms reported regarding the event.Additional information was received that reoperation was performed for the adjacent segment disorder.Screws were added at th9 and th10, and fixation was extended.After that, screw fracture and bending occurred.The adjacent segment disorder occurred at voyager implant and no implant malfunction was observed.Additional information was received via manufacturer representative that there is no plan to remove the implant.It is unknown for the cause of adjacent segment disease.
 
Additional Manufacturer Narrative
E: first name and last name of initial reporter is unknown.G2: country of origin is japan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® FENESTRATED SCREW SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25793358
Report Number2647346-2026-00383
Device Sequence Number18389052
Product Code NKB
UDI-Device Identifier00763000149581
UDI-Public(01)00763000149581(17)290924(10)H5993129
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201362
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55750025545
Device Catalogue Number55750025545
Device Lot NumberH5993129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/13/2026
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown